Hi ladies, lost about a third for my hair December last year after using methotrexate (cancer drug). I was put on Minoxidil and it grew back quickly, but I grew hair on my face, back, arms etc so I stopped taking it in January. My doctor said because the original hair loss was caused by a drug, the new hair should stay on my head. In june, the excessive hair growth on my face and body finally stopped (it can take up to 6 months after you stop) BUT along with that, I also lost ALL the hair I grew back with the Minoxidil! I know they say for female pattern baldness you have to use forever (this makes sense) but NOWHERE can I find any info on wether this is also the case for hair loss induced by chemo or a stressful event, but in my experience, this is exactly what has happened. Even though I have now stopped the chemo drug, once I stopped the Minoxidil I lost the hair I grew, even though there is now no hormonal or drug induced reason for it to happen, besides stopping the Minoxidil. Does anyone have any info on this? I have emailed regaine, but it looks like there are no studies on this for people who've used Minoxidil for reasons other than female pattern baldness. I am only 29, and obviously distressed and actually quite pissed off that it wasn't explained that this could happen, and that there is no research into the effects of stopping the drug for people whose hair has grown back assisted by Minoxidil after using chemo drugs .eg. wether you still have to use it forever to keep the hair even though you don't have female pattern baldness.any advice woudl be greatly appreciated!